# SDR CALA2017120104275

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 30,442 hours, 10,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN DOES NOT TURN ON AFT CABIN FWD OHD STWG AFT EXIT LGT AT POS 422 HAS LGT BULB BURNED OUT.  ALL EMER. LTS CHK OK
